Skip to content
My WebMD Sign In, Sign Up
So confused, please help
avatar
natalia063002 posted:
I stopped taking BC pills on October 21st 2012. On October 27th I started my period that lasted until November 4th and it was compleatly normal. I only took BC pills for a month before stopping but was on Depo shot for nine months prior. I have taken Depo Provera in the past and started my period immediatly after stopping. Well, I had that one period in October then nothing in Nov, Dec, and nothing this month. I hae had two blood tests that say I am not pregnant. On january 10th I was prescribed 10 days worth of Provera, my last pill was on the 19th, today is the 29th and I still hae not started. We are trying to conceive and I have never in my life had menstrual problems. is there something wrong with me? Could I be pregnant? If I am pregnant would it even show up yet? Im so frusterated. Any comments would be very helpful. Thank you all.
Reply


Helpful Tips

Try looking into this
I also have been dealing with the same thing best bet is to go to your OB/Gyn it might be Endometriosis I would try and get in as soon as ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.